MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SRFLNK-01
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the supraventricular tachycardia procedure, there was a delay due to the ensite x surfacelink module missing a pin.The patches were not able to be connected.The patches were replaced, the ensite x amplifier was rebooted, and the ensite x dws was rebooted, but the issue persisted.The ensite x surfacelink was replaced, and the issue was resolved.Upon inspection, it was noted that the ensite x surfacelink was missing a pin.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensitex surfacelink (surflink) module was received for evaluation.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to an physical damage to the active belly patch pin from an undetermined event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X SURFACELINK MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23650619
Report Number2184149-2025-00189
Device Sequence Number17349358
Product Code DQK
UDI-Device Identifier05415067033611
UDI-Public(01)05415067033611(10)930810001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SRFLNK-01
Device Catalogue NumberENSITE-SRFLNK-01
Device Lot Number930810001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown